# SDR ASAA2020092933313

- Difficulty date: September 29, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,027 hours, 6,622 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A010312
- Part serial: CASA3367
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SKIN HAS A DENT APPROXIMATELY 15.5" INCHES FROM THE TRAILING EDGE AND 83" INCHES FROM LOWER SIDE.  GROUNDED-YES.  REPARIED RUDDER LT SKIN DENT APPROX 15.5" FROM THE TRAILING EDGE AND 83" FROM THE LOWER SIDE, IAW B737-900ER SRM 55-40-01-2R-1, TABLE 201, 51-70-04-2R-1.
